# SDR NACA2021112100002

- Difficulty date: November 21, 2021
- Submitted: November 25, 2021
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 105,807 hours, 18,655 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START AFTER LANDING. PERFORMED APU ECU BITE CHECK IAW AMM 49-61-05 OPS CHECK OK AMM 49-11-00
